# SDR O2GA2017071950601

- Difficulty date: July 9, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N506UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605362
- Aircraft time: 8,749 hours, 6,502 cycles
- System (JASC): 2700 · Flight Control System
- Part: Actuator
- Condition: Lack Of Lube
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

EXCESSIVE VIBRATION IN CONTROL COLUMN FELT AT HIGH SPEEDS AND LOWER ALTITUDE. MAINTENANCE FOUND EXCESSIVE TRIM TAB PLAY DUE TO ACTUATORS REQUIRING LUBRICATION. GREASED ACTUATOR'S. SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
